Effer Paralmax 250 (effervescent tablets)

Effer Paralmax 250 (effervescent tablets)

Effer Paralmax 250 (effervescent tablets)

201912-0127 • 25223 Views • Box of 05 blister x 04 effervescent tablets
COMPOSITION

Each one effervescent tablet contains:

Active ingredient:

Paracetamol 250 mg

Treatment of mild to moderate pain and/or fever.

POSOLOGY AND METHOD OF ADMINISTRATION

Method of administration:

Effer-Paralmax 250 is used only for children weighing 14 - 50 kg (from 2 to 12 years old)

Effer-Paralmax 250 for oral administration, put tablets in water, and drink after complete effervescence.

If pain persists for 5 days and fever persists for 3 days, the patient should discontinue the drug

Posology: 

Children: dosages defined according to the weight of the body. The maximum daily dose of paracetamol is 60 mg/kg/day, to be divided into 4 or 6 doses, i.e. 15 mg/kg every 6 hours or 10 mg/kg every 4 hours.

Body weight (age)

Single take

The time interval between each

medication times

daily dose

maximum

14 kg – < 21 kg

(Children from 2 – < 6 ages)

1 tablet

(250 mg)

6 hours

4 tablets  (1000 mg)

21 kg – < 27 kg

(Children from 6 – < 8 ages)

1 tablet

(250 mg)

4 hours

6 tablets (1500 mg)

27 kg – < 41 kg

(Children from 8 – < 10 ages)

2 tablets

(500 mg)

6 hours

8 tablets (2000 mg)

41 kg – < 50 kg

(Children from 10 –  ≤ 12 ages)

2 tablets 

(500 mg)

4 hours

12 tablets 

(3000 mg)

Elderly: No dosage adjustment is necessary for the elderly.

With liver failure patients: The dose of paracetamol should not exceed 3000 mg/day in patients with chronic or active liver disease and

compensate, especially in those with hepatocellular insufficiency, chronic alcoholism, malnutrition chronic (low hepatic glutathione reserves), Gilbert's syndrome (familial nonhemolytic jaundice) and

dehydration

With kidney patients: In patients with renal insufficiency, the minimum interval between two intakes should be modified according to the following table: The maximum daily dose is 3000 mg/day.

Creatinine clearance (ClCr)

The time interval between each

medication times

≥ 50 ml/min

4 hours

10 – 50 ml/min

6 hours

< 10 ml/min

8 hours

CONTRAINDICATIONS

This drug is contraindicated in case of hypersensitivity to any of the constituents

Patients with severe liver failure

WARNINGS AND PRECAUTION

Special warnings and precautions for use

Caution is advised in the administration  to patients with insufficiency, hepatic insufficiency, chronic malnutrition, dehydration

The drug should not be used with other preparations containing paracetamol

Not recommended for use in children under 2 years of age.

When using derivatives of p-aminophenol, especially in long-term use of large doses, it causes thrombocytopenia, leukopenia, and pancytopenia. Neutropenia and bleeding have occurred after paracetamol administration. Agranulocytosis is rare in patients taking paracetamol

Caution is advised in the administration  to patients glucose-6-phosphate dehydrogenase deficiency

Caution is advised in the administration  to patient's anemia

Drinking alcohol too much and using paracetamol for a long time may increase the risk of liver toxicity. The patient should avoid using alcohol

Effer-Paralmax 250 contains aspartame, a source of phenylalanine, which may be harmful to patients with phenylketonuria

Each effervescent one contains 380,62 mg sodium so should pay attention to the need for a daily diet in case the patient has been appointed a salt diet.

Paracetamol can cause serious skin reactions. If skin reactions such as redness, blistering or rash occur, discontinue use and seek immediate medical attention

The doctor should warn the patients about the signs of serious skin side-effects
such as Steven-Johnson syndrome(SJS), toxic epidermal necrolysis(TEN) or Lyell syndrome, acute generalized exanthematous pustulosis(AGEP)

Recommendations for pregnant and lactating women

Pregnant

According to epidemiological data, paracetamol at therapeutic doses does not cause adverse reactions in pregnant women, fetuses or neonates. Overdose of paracetamol in pregnant women does not increase the risk of malformations. Reproductive system studies have shown that taking paracetamol orally does not cause any signs of birth defects and toxicity in the fetus

Paracetamol is considered safe in pregnancy when used in therapeutic doses for short periods of time. Paracetamol may be used throughout pregnancy after assessment of benefits and risks.

During pregnancy, paracetamol should not be used for a long time in high doses or in combination with other drugs because safety has not been proven in these cases.

Breastfeeding Women

Paracetamol is excreted in breast milk in small amounts. Paracetamol can be used by nursing women, however, the recommended dose should not be exceeded

Effects of drugs on work (operators of machinery, driving vehicles, people working at height and other cases)

Paracetamol has no or negligible influence on people operating machinery, driving vehicles, people working at height and other situations

SHELF LIFE: 36 months from the manufacturing date. Do not use after the expiry date

 

Aluminum/Aluminum strip. Box of 05 blister x 04 effervescent tablets

Aluminum/Aluminum strip. Box of 10 blister x 04 effervescent tablets

Your comment

Similar products

PARALMAX 250 GÓI
Gói nhôm. Hộp 30 gói × 1,5 g thuốc bột sủi bọt.
Contact Us
EFFER-PARALMAX C 500/150
Box of 05 strips x 04 effervescent tablets
Contact Us
Paralmax 500 (effervescent tablet)
Box of 05 strips x 04 effervescent tablets and a leaflet
Contact Us
PARALMAX 500 CAPS
Bottle of 200 hard capsules
Contact Us
Paralmax Extra (120 tablets)
Box of 10 blisters x 12 film-coated tablets.
Contact Us
Effer Bostacet
Box of 5 blisters x 4 effervescent tablets. 
Contact Us
Conoges 200
Box of 03 blisters x 10 capsules.
Contact Us
Chitogast 30
Box of 03 blisters x 10 film-coated tablets
Contact Us
Bostrypsin
Box of 02 blisters x 10 tablets, 10 blisters x 10 tablets
Contact Us
Bostaflam
Box of 01 blister x 10 sugar-coated tablets.
Contact Us
19001910
Confirm information
Please confirm that you are a pharmacist, doctor, medical specialist,... and want to learn about the product. The information described here is only to help readers better understand the product, not for advertising or treatment purposes.